# SDR 08FDEA03798

- Difficulty date: September 10, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 15,926 hours, 8,625 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5361220420000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE TOOL MARKS ON THE FLOOR CAPS IN THE MAIN CABIN AT FRAME 11, LBL 20 TO RBL 10.  REMOVED DAMAGE.  MATERIAL ID FOR REPAIR.  FABRICATED AND INSTALLED REPAIR IAW SRM 51-70-10.  ALODINED AND PRIMED IAW AMM 51-75-10-8.
